Lemsip Max Cold & Flu Lemon are lemon flavoured sachets to create a hot drink, for the symptomatic relief of colds and flu.
How to take:
For oral use.
Pour one sachet of powder into a mug and fil it with hot but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take:
Adults and children 12 and over: 1 sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours.
Do not give to children under 12 years, except on medical advice.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children.
If symptoms persist consult your doctor.
Do not take if:
Allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI’s within 14 days.
Store below 25°c in a dry place,
Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
Paracetamol, Phenylephrine hydrochloride, Ascorbic acid, Sucrose, Aspartame.